# SDR SWAA2024062800646

- Difficulty date: June 5, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE R/H AC BAY L ANGLE AT STA 663 RBL 12 RIVET HAS A CRACK EXTENDING VERTICAL TOWARDS THE CENTER FUEL TANK<REMOVED THE DAMAGED/ CRACKED R/H AC BAY VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02;[06] DRILLED UP NEW ANGLE PER 51-40-05 DRILLED NEW REPLACEMENT ANGLE. CORRECTIVE ACTION #6. OK TO INSTALL NEW ANGLE R/R R/H AC BAY L ANGLE AT STA 663 RBL IAW SRM 51-40-02. C/W RII INSPECTION R/R R/H AC BAY L ANGLE AT STA 663 RBL IAW SRM 51-40-02.
